Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Rivegidon pill

(1 Post)
Dachshunddog Wed 15-Feb-17 18:44:53

Ive taken the pill before and ive had no problems, no spotting or bleeding and when i finished taking the pack i had a normal period.
Although, its been a year and i started to take it again although this time i started to bleed brown blood, this has happened fro 2 weeks now and i thought it might just be hormone change but not sure. i decided to stop taking it as i didnt want the brown blood but now the blood has got heavier and is now bright red. im concerend as it has been like this for 2 week and i dont know if anyone else has had a similar problem?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now